Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDefining equations of subspace arrangements embedded in reflection arrangements.
Author(s) Jessica Sidman
TypeArticle in Journal
AbstractWe give explicit generators for ideals of two classes of subspace arrangements embedded in certain reflection arrangements, generalizing results of S.-Y. R. Li and W. C. W. Li, and Kleitman and Lovász. We also give minimal generators for the ideals of arrangements that arise in a natural way from the p-skeleton of an n-dimensional cube and discuss conditions under which the generators that we give form Gröbner bases.
ISSN1073-7928; 1687-0247/e
URL http://imrn.oxfordjournals.org/content/2004/15/713
LanguageEnglish
JournalInt. Math. Res. Not.
Volume2004
Number15
Pages713--727
PublisherOxford University Press, Cary, NC
Year2004
Edition0
Translation No
Refereed No
Webmaster